Turkish Archives of Pediatrics
Letter to the Editor

Mediastinal lipomatosis: as a rare complication of systemic steroids in an adolescent with lupus nephritis

1.

İstanbul University Cerrahpaşa Medical Faculty, Division of Pediatric Nephrology, İstanbul, Turkey

2.

İstanbul University Cerrahpaşa Medical Faculty, Department of Radiology, İstanbul, Turkey

3.

İstanbul University Cerrahpaşa Medical Faculty, Department of Pediatrics, İstanbul, Turkey

4.

İstanbul Üniversitesi-Cerrahpaşa, Cerrahpaşa Tıp Fakültesi, Çocuk Sağlığı ve Hastalıkları Anabilim Dalı, Çocuk Romatoloji Bilim Dalı, İstanbul, Türkiye

5.

İstanbul University Cerrahpaşa Medical Faculty, Division of Pediatric Rheumatology, İstanbul, Turkey

Turk Arch Pediatr 2012; 47: 317-318
DOI: 10.4274/tpa.366
Read: 924 Downloads: 820 Published: 11 December 2020

Lupus nefritli bir olguda sistemik steroidlerin ender bir komplikasyonu: mediyastinal lipomatoz olgusu 

Files
EISSN 2757-6256